# SDR ASOA20131005245

- Difficulty date: October 5, 2013
- Submitted: October 6, 2013
- Operation: Air carrier
- Aircraft: N19966
- Make and model: Emb EMB-145LR
- Aircraft serial: 145131
- Aircraft time: 35,014 hours, 26,164 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523122407
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE SERVICE DOOR CUTOUT WAS FOUND TO BE CORRODED AT FRAME 22 STRINGER 15R.  MX REMOVED THE CORROSION AND PERFORMED A DOUBLER REPAIR IAW EC5310-01373.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
